MAUDE Adverse Event Report: RELIGN CORPORATION TRICERA CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

RELIGN CORPORATION TRICERA CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Device Difficult to Program or Calibrate (1496); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under cmp (b)(4).Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during surgery the tricera controller would not stay at the preset settings.Adjustments were required every procedure and during cases.There was no patient involvement with no harm or delay reported.The foot switch stopped working and upon inspection showed exposed metal wiring.Diligence is complete.No additional information is available.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d9, g3, g6, h2, h6, h11.Once the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during surgery the tricera controller would not stay at the preset settings but was struggling to maintain pressure settings under the surgeons saved profile.Pressure was manually adjusted to the surgeon preference baseline at each case.Furthermore, the foot switch stopped working and upon inspection showed exposed metal wiring.There was no harm or delay reported.Diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, d9, d10, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Review of the most recent repair record determined the controller was found to have a damaged chassis preventing the cassette from properly latching; however, the repair was not completed because the unit is to be dispositioned as scrap review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available regarding the event.

Brand Name
TRICERA CONTROLLER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19604932
Report Number3012790575-2024-00005
Device Sequence Number3266347
Product Code HRX
UDI-Device Identifier00859273007014
UDI-Public(01)00859273007014(11)210803
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K233493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberR10001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer10/03/2024
10/15/2024
11/26/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date10/28/2024
11/13/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOOTSWITCH.RPLCMNT.FS10001.SN: (B)(6); R10001.TRICERA CONTROLLER.; TRICERA FOOT SWITCH.PN R10005.SN UNKNOWN.
Patient SexPrefer Not To Disclose